On the univalence of certain integral for harmonic mappings

Thumbnail
Autor:
Bravo, Victor - Hernandez, Rodrigo - Venegas, Osvaldo
URI:
http://repositoriodigital.uct.cl/handle/10925/3449
Datos de publicación:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,Vol.455,381-388,2017
Temas:
Harmonic mapping - Univalent functions - Integral transform
Collections
Resumen:
We generalize the problem of univalence of the integral of f'(z)(alpha) when f is univalent to the complex harmonic mappings. To do this, we extend the univalence criterion by Ahlfors in [1] to those mappings. (C) 2017 Elsevier Inc. All rights reserved.

Recursos relacionados